Advertisement

Siberian Mathematical Journal

, Volume 21, Issue 6, pp 755–768 | Cite as

Reduction of a hyperbolic equation to a symmetric hyperbolic system in the case of two space variables

  • S. K. Godunov
  • V. I. Kostin
Article

Keywords

Space Variable Hyperbolic System Hyperbolic Equation Symmetric Hyperbolic System 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    J. Leray, “Lectures on hyperbolic equations with variable coefficients,” Institute for Advanced Study, Princeton, New Jersey (1952).Google Scholar
  2. 2.
    L. Garding, The Cauchy Problem for Hyperbolic Equations [Russian translation], IL, Moscow (1961).Google Scholar
  3. 3.
    L. Hörmander, Linear Partial Differential Operators [Russian translation], Mir, Moscow (1965).Google Scholar
  4. 4.
    K. O. Friedrichs, “Symmetric hyperbolic linear differential equations,” Commun. Pure Appl. Math.,7, No. 2, 345–392 (1954).Google Scholar
  5. 5.
    B. L. Van Der Waerden, Algebra [Russian translation], Vol. 3, No. 5, Nauka, Moscow (1976).Google Scholar
  6. 6.
    M. A. Rosenblatt, “A multidimensional prediction problem,” Arch. Mat. (1958).Google Scholar
  7. 7.
    V. M. Gordienko, “A mixed problem for a hyperbolic equation of the second order in a half plane,” Author's Abstract of Candidate's Dissertation (Phys. Math. Sci.), Inst. Math., Siberian Branch, Academy of Sciences of the USSR, Novosibirsk (1979).Google Scholar

Copyright information

© Plenum Publishing Corporation 1981

Authors and Affiliations

  • S. K. Godunov
  • V. I. Kostin

There are no affiliations available

Personalised recommendations